Inthe last week in a half I have went from cymbalta 60 mg to 30 mg. then to Zoloft 20 mg to Effexor 37.5 . Cymbalta was working fine except it caused my liver enzines to elevate. Now it seems like all I do is cry and have. Offeral feels of gloom and doom
The medications that you take are used in the treatment for depression, however this may not be why you have been prescribed them. You need to see your doctor ASAP because you are experiencing mood changes since your medications has been altered. Experiencing mood changes is a side effect of these drugs, but it is one that requires urgent medical attention.
You haven't been on them long enough to work, and the cymbalta is gone. To switch, the dr should have had you taper the cymbalta dosing, while at the same time increasing the effexor. You are suffering because the cymbalta was stopped abruptly, and the effexor hasn't had time to work.
Hi, Julie! Kaismama nailed it. You were changed from one med to another to another way too quickly. You're just up and down and all over. Be sure and let your doctor know how you're feeling, but try to give the Effexor time to start working. Some people start feeling better in a week or two, but it does sometimes take a little longer. I love Effexor ~ it's the only AD that really works for me.
Best wishes, WCV
You have been on too many anti depressants too quickly. No wonder you feel as you do. Give the Effexor time to work, and hopefully after about 6 weeks you should feel better. Often we do feel worse before we feel better on a new anti-depressant. We are all different, and what suits one person, may not suit another. On Effexor I have lost emotions, and have not been able to cry.
If you do not feel better after 6 weeks on Effexor, have a talk with a doctor.
I had a Terrible time going off Cymbalta but fortunately I had a doctor who knew me, and how sensitive my body is and she let me decrease based upon how I was feeling. Feeling better, mood has stabilized - time to drop another (small) dose. Of course we don't know how much of a hurry you are in because of those elevated liver enzymes - you may need to get off it quickly. At any rate, do let your doctor know just how awful you are feeling. That way, if you can slow down your taper, that can be done. Be good to yourself, keep stress levels low, eat right, get enough sleep, fun with family and friends - this all works to help your body through a rough time. Hang in there - and yes, your doctor positively needs to know you are having these problems. Take care - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 1 Mar 2012 • 1 answer
Posted 27 Apr 2014 • 1 answer
Posted 18 Apr 2016 • 2 answers
Posted 27 Mar 2018 • 2 answers